# SDR VNAA202409240031

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,551 hours, 20,327 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL RH MAIN FUEL TANK.  CRACKS ON CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577. REV.- -
